×

zbMATH — the first resource for mathematics

A finite iterative method for solving a pair of linear matrix equations \((AXB,CXD)=(E,F)\). (English) Zbl 1133.65026
This paper deals with the system consisting of a pair of linear matrix equations. An iterative method is proposed. The iterative method automatically determines the solvability of the system. When the system is consistent, then, for any starting, a solution can be obtained within finite steps, and the least norm solution can be computed by specifically choosing the starting matrix. Theoretical analysis and numerical tests demonstrate that the iterative method is quite efficient.

MSC:
65F30 Other matrix algorithms (MSC2010)
15A24 Matrix equations and identities
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Mitra, S.K., A pair of the simultaneous linear matrix equations \(A_1 \mathit{XB}_1 = C_1\) and \(A_2 \mathit{XB}_2 = C_2\), Proc. Cambridge philos., soc., 74, 213-216, (1973)
[2] Mitra, S.K., A pair of the simultaneous linear matrix equations and a matrix programming problem, Linear algebra appl., 131, 97-123, (1990)
[3] J. Van der Would, Feedback decoupling and stabilization for linear system with multiple exogenous variables, Ph.D.Thesis, Technical University of Eindhoven, Netherlands, 1987.
[4] Van der Would, J., Almost noninteracting control by measurement feedback, systems, Control lett., 9, 7-16, (1987)
[5] Özgüler, A.B.; Akar, N., Acommon solution to a pair of linear matrix equations over a principle domain, Linear algebra appl., 144, 85-99, (1991) · Zbl 0718.15006
[6] Navarra, A.; Odell, P.L.; Young, D.M., A representation of the general common solution to the matrix equations \(A_1 \mathit{XB}_1 = C_1\) and \(A_2 \mathit{XB}_2 = C_2\) with applications, Comput. math. appl., 41, 929-935, (2001) · Zbl 0983.15016
[7] Wang, Q.W., The decomposition of pairwise matrices and matrix equations over an arbitrary skew field, Acta math. sinica, 39, 3, 396-403, (1996), (in Chinese) · Zbl 0870.15007
[8] Wang, Q.W., A system of matrix equations over arbitrary regular rings with identity, Linear algebra appl., 384, 44-53, (2004)
[9] Meng, T., Experimental design and decision support, ()
[10] Peng, Zhen-yun, An iterative method for the least squares symmetric solution of the linear matrix equation \(\mathit{AXB} = C\), Appl. math. comput, 160, 3, 763-777, (2005)
[11] Zhen-yun Peng, Ya-xin Peng. An efficient iterative method for solving the matrix equation \(\mathit{AXB} + \mathit{CYD} = E\). Numer. Linear Algebra Appl., in press. · Zbl 1174.65389
[12] Ben-Israel, A.; Greville, T.N.E., Generalized inverse: theory and applications [M], (2003), Springer-Verlag NewYork
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.